Alert archive / Georgia / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 43, NWS Atlanta, GA

March 15, 20257 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Mar 15, 2025, 11:58 PM EDT for 7 counties in Georgia. It was in force for 32 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 15, 2025, 11:58 PM EDT (03:58 UTC)
Expired
Mar 16, 2025, 12:30 AM EDT
In force
32 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Bartow County, GA, Carroll County, GA, Douglas County, GA, Floyd County, GA, Haralson County, GA, Paulding County, GA, Polk County, GA

The radar

The Atlanta radar (KFFC), 74 km from the middle of the area, began a volume at 03:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 16, 12:00 AM EDTTSTM WND DMGBremen, GAMultiple trees down on S Rt 100 near Highway 78.
Mar 16, 12:00 AM EDTTSTM WND GST 672 S Dallas, GAMesonet station UGA25 Dallas recorded 67 mph wind gust.
Mar 16, 12:05 AM EDTTSTM WND DMG4 Wnw Tallapoosa, GATree blocking the road near the intersection of Broad St and Edgar Little Cir.
Mar 16, 12:15 AM EDTTSTM WND DMG1 Nnw Tallapoosa, GATree blocking the road near the intersection of Cherokee Dr and Bowdon St.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 15, 8:47 PM EDTTornado WatchSPC8 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 4.0 hours before the alert went out and 77 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2025-03-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 190 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2025-03-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 242 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
190 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
1464 m above ground
0-6 km bulk shear
59 kt
0-1 km storm-relative helicity
242 m²/s²
0-3 km storm-relative helicity
417 m²/s²
Significant tornado parameter
0.1
Supercell composite
3.6

Open this sounding in Storm Lab

The text

As transmitted.

101 
WUUS52 KFFC 160358
SVRFFC
GAC015-045-097-115-143-223-233-160430-
/O.NEW.KFFC.SV.W.0043.250316T0358Z-250316T0430Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
1158 PM EDT Sat Mar 15 2025

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Paulding County in northwestern Georgia...
  Haralson County in northwestern Georgia...
  Carroll County in northwestern Georgia...
  Northwestern Douglas County in north central Georgia...
  Southeastern Floyd County in northwestern Georgia...
  Polk County in northwestern Georgia...
  Southwestern Bartow County in northwestern Georgia...

* Until 1230 AM EDT.

* At 1157 PM EDT, severe thunderstorms were located along a line
  extending from near Esom Hill to Abernathy to Micaville, moving
  northeast at 50 mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Burnt Hickory Ridge, Carrollton, Esom Hill, Aragon, Mount Zion,
  Euharlee, Abilene, Draketown, Lake Val-Do-Mar, Cedartown, John
  Tanner State Park, Bremen, Braswell, Dallas, Taylorsville,
  Rockmart, Tallapoosa, Cassville, Fish Creek, and Etna.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

A Tornado Watch remains in effect until 400 AM EDT for north central
and northwestern Georgia.

&&

LAT...LON 3428 8484 3382 8478 3355 8498 3346 8530
      3404 8541
TIME...MOT...LOC 0357Z 245DEG 42KT 3391 8542 3363 8543 3349 8551 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
3 follow-up statements
200 
WWUS52 KFFC 160413
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
1213 AM EDT Sun Mar 16 2025

GAC015-045-097-115-143-223-233-160430-
/O.CON.KFFC.SV.W.0043.000000T0000Z-250316T0430Z/
Paulding GA-Haralson GA-Carroll GA-Douglas GA-Floyd GA-Polk GA-
Bartow GA-
1213 AM EDT Sun Mar 16 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 AM EDT
FOR PAULDING...HARALSON...CENTRAL CARROLL...NORTHWESTERN DOUGLAS...
SOUTHEASTERN FLOYD...POLK AND SOUTHWESTERN BARTOW COUNTIES...

At 1212 AM EDT, severe thunderstorms were located along a line
extending from Cedartown to near Tallapoosa to near Bowdon, moving
east at 50 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Burnt Hickory Ridge, Carrollton, Aragon, Mount Zion, Euharlee,
Abilene, Draketown, Lake Val-Do-Mar, Cedartown, John Tanner State
Park, Bremen, Braswell, Dallas, Taylorsville, Rockmart, Tallapoosa,
Cassville, Fish Creek, Eubank Lake, and Bowdon Junction.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 400 AM EDT for north central
and northwestern Georgia.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3428 8484 3382 8478 3358 8499 3357 8532
      3365 8534 3384 8528 3407 8531
TIME...MOT...LOC 0412Z 261DEG 43KT 3401 8523 3373 8524 3358 8530 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
041 
WWUS52 KFFC 160422
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
1222 AM EDT Sun Mar 16 2025

GAC097-160432-
/O.CAN.KFFC.SV.W.0043.000000T0000Z-250316T0430Z/
Douglas GA-
1222 AM EDT Sun Mar 16 2025

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN DOUGLAS COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 400 AM EDT for north central
and northwestern Georgia.

&&

LAT...LON 3389 8519 3411 8521 3428 8484 3382 8478
      3377 8484 3378 8490 3373 8490 3369 8496
      3367 8523 3371 8529
TIME...MOT...LOC 0422Z 243DEG 47KT 3413 8509 3385 8510 3370 8520 

$$

GAC015-045-115-143-223-233-160430-
/O.CON.KFFC.SV.W.0043.000000T0000Z-250316T0430Z/
Paulding GA-Haralson GA-Carroll GA-Floyd GA-Polk GA-Bartow GA-
1222 AM EDT Sun Mar 16 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 AM EDT
FOR PAULDING...EASTERN HARALSON...NORTHERN CARROLL...SOUTHEASTERN
FLOYD...EASTERN POLK AND SOUTHWESTERN BARTOW COUNTIES...

At 1222 AM EDT, severe thunderstorms were located along a line
extending from near Seney to near Eubank Lake to Waco, moving
northeast at 55 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Burnt Hickory Ridge, Aragon, Euharlee, Draketown, Bremen, Braswell,
Dallas, Taylorsville, Rockmart, Cassville, Fish Creek, Eubank Lake,
Villa Rica, Antioch, Van Wert, Buchanan, Seney, Temple, Stilesboro,
and Yorkville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 400 AM EDT for north central
and northwestern Georgia.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3389 8519 3411 8521 3428 8484 3382 8478
      3377 8484 3378 8490 3373 8490 3369 8496
      3367 8523 3371 8529
TIME...MOT...LOC 0422Z 243DEG 47KT 3413 8509 3385 8510 3370 8520 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
567 
WWUS52 KFFC 160428
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
1228 AM EDT Sun Mar 16 2025

GAC015-045-115-143-223-233-160438-
/O.EXP.KFFC.SV.W.0043.000000T0000Z-250316T0430Z/
Paulding GA-Haralson GA-Carroll GA-Floyd GA-Polk GA-Bartow GA-
1228 AM EDT Sun Mar 16 2025

...THE SEVERE THUNDERSTORM WARNING FOR PAULDING...EASTERN HARALSON...
NORTHERN CARROLL...SOUTHEASTERN FLOYD...EASTERN POLK AND SOUTHWESTERN
BARTOW COUNTIES WILL EXPIRE AT 1230 AM EDT...

The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning will be allowed to expire.

A Tornado Watch remains in effect until 400 AM EDT for north central
and northwestern Georgia.

&&

LAT...LON 3389 8519 3411 8521 3428 8484 3382 8478
      3377 8484 3378 8490 3373 8490 3369 8496
      3367 8523 3371 8529
TIME...MOT...LOC 0428Z 270DEG 42KT 3416 8502 3388 8503 3373 8513 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 15, 8:17 PM EDT, 3 hours 41 minutes earlier.

Area forecast discussion, Mar 15, 8:17 PM EDT, 3 hours 41 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
817 PM EDT Sat Mar 15 2025

Issued at 802 PM EDT Sat Mar 15 2025

A Tornado Watch is in effect for portions of far north and
northwest Georgia. A few discrete thunderstorms have begun to
develop in this region, which are currently shallow but
nonetheless exhibiting a supercellular structure with broad
rotation within. This tracks logically with strong shear and 0-1
km updraft helicity values increasing to 300-350 m2/s2. Surface-
based instability appears to be the limiting factor across the
far north at this time, though strong winds and a brief tornado
could still be a threat if these storms are able to tap into any
SBCAPE. It should be noted that the 850 mb low-level jet remains
to the west of the forecast area over central Alabama. As the LLJ
continues to spread eastward into our forecast area, surface
instability and low level shear will increase, leading to a more
favorable severe weather environment ahead of the the main line of
convection, which is looking likely to advance into the western
edge of our forecast area by around 02-03Z.

King

&&

.SHORT TERM...
(This afternoon through Sunday)
Issued at 231 PM EDT Sat Mar 15 2025

Key Messages:

 - Widespread severe weather threat this evening through Sunday
   morning across the area with damaging winds, large hail, and
   tornadoes possible.

 - Heavy rainfall likely across portions of N GA through Sunday
   morning, and a Flood Watch remains in effect through early Sunday
   morning. Localized flooding is possible elsewhere.

 - Very gusty winds are expected prior to frontal passage. A Wind
   Advisory remains in effect through late tonight for much of the
   area.

A sharp upper trough will dig across the Eastern Plains and MS Valley
tonight, then begin to lift NE by Sun afternoon. At the surface, a
double-barreled frontal system will sweep across the area late
tonight and on Sunday.

Instability has already begun to increase across the area (much of it
initially elevated) with sunshine breaking through a thickening CU
field. Instability will become deeper and more surface-based this
evening and overnight. A significant pre- frontal band of severe
thunderstorms is expected to sweep across the area tonight into
Sunday morning. MUCAPE values will increase to 500-1200 J/kg as
convection moves across the area, with effective shear of 50 to as
high as 80 kts. Helicity values will increase to 400-600 m2/s2
during this time frame.

SPC has forecast a moderate risk of severe storms covers across our
W zones, with an enhanced risk across most of the remainder of the
area. A slight risk is relegated to our extreme SE zones (mostly late
tonight into early Sunday morning). Strong tornadoes (EF2 or higher,
some long track) are possible in the moderate and enhanced risk
areas. Damaging winds and large hail are also possible in severe
storms.

Residents should ensure they have multiple methods of receiving
warnings. Storms will be moving across large portions of the area
overnight tonight when most people will be asleep. Your safest
shelter during a tornado warning is a central room without windows on
the lowest level of your house. A basement room without windows is
ideal. Mobile homes are not a substantial enough structure during a
tornado, and mobile home residents are urged to have a plan for
sheltering in a more substantial structure should a warning be
issued.

Locally heavy rainfall will accompany this pre-frontal band, adding
to the forecast rainfall totals across the N zones. Storm total QPF
values with this system will range from 2 to 4 inches across portions
of the N, with amounts closer to an inch to an inch and a half
elsewhere. Locally heavier amounts are possible, particularly in
areas where heavier storms train over the same area for extended
periods of time. A Flood Watch continues for extreme N GA through
Sunday morning. Some river flooding is possible as well, and a
handful of Flood Warnings are already in effect.

Outside of thunderstorms, the gradient winds will continue to
increase prior to frontal passage. The low-level jet is forecast to
increase, making gusts over 40 mph likely by evening. Higher gusts
are possible, particularly at elevations above 2000 feet. A Wind
Advisory is in effect for all but the SE corner of the area. It
remains possible the a High Wind Warning may be required for a
portion of the area. /SEC

&&

.LONG TERM...
(Monday morning through next Friday)
Issued at 231 PM EDT Sat Mar 15 2025

Key Messages:

 - Temperatures warm to seasonable through the long term.

 - A weak cold front on Thursday will bring the next chance for
   rain with a few rumbles of thunder possible.

Overall pleasant conditions through the long term. Highs each day
reach into the mid to upper 70s through mid week, before a cold
front brings things back to a seasonable upper 50s to mid 60s. Lows
through the week in the mid 30s and 40s.

Unimpressive PoPs return with the weak cold front. While moisture
availability will not be a problem, upper level forcing and
instability will likely be well separated from the frontal system.
Current guidance keeps total rainfall amounts under 0.5".

Otherwise, mostly clear conditions and fair temperatures will make
for a great week outdoors. If the pollen doesn't get us first!

SM

&&

.AVIATION...
(00Z TAFS)
Issued at 729 PM EDT Sat Mar 15 2025

Isolated, discrete showers and thunderstorms have begun to
develop across portions of north and central Georgia, and are
expected to increase in coverage over the next few hours,
warranting VCSH at all TAF sites as the period begins. A line of
strong/severe convection is expected to impact area airports this
evening and overnight. Models have been fairly consistent with the
timing. Thus, a TEMPO for TSRA and strong SW winds has been
maintained from 03-07Z at ATL/CSG, 06-10Z at AHN, and 07-11Z at
MCN. Ceilings and visibilities will lower to MVFR just ahead of
the line of convection. SE winds will be 15-25 kts, with gusts
between 30-40 kts through the overnight hours, shifting to SW at
10-15 kts with gusts of 20-25 kts after the line clears in the
early morning before sunrise. These gusts will remain possible
through the day on Sunday given daytime mixing. VFR conditions are
expected to return by 14-16Z on Sunday.

//ATL Confidence...00Z Update...
Medium on the exact timing of thunderstorms.
High confidence on all other elements.

King

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          56  80  62  74 /   0  10  90  40
Atlanta         59  80  61  73 /  10  20 100  20
Blairsville     53  72  54  68 /  10  30 100  50
Cartersville    58  80  57  72 /  10  30 100  20
Columbus        58  84  61  76 /  10  10  90  10
Gainesville     56  77  61  72 /  10  20 100  30
Macon           55  84  63  78 /   0  10  90  20
Rome            58  80  56  71 /  20  50 100  30
Peachtree City  54  81  60  73 /  10  20 100  20
Vidalia         56  85  65  81 /   0   0  70  80

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Flood Watch until 8 AM EDT Sunday for GAZ001>009-011.

Wind Advisory until 5 AM EDT Sunday for GAZ001>009-011>016-
019>025-027-030>039-041>050-052>060-066>072-078>082-089>095-
102>108.

&&

SHORT TERM...SEC
LONG TERM....SM
AVIATION...King
Hazardous weather outlook, Mar 15, 4:46 PM EDT, 7 hours 12 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
446 PM EDT Sat Mar 15 2025

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-162100-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
446 PM EDT Sat Mar 15 2025

This Hazardous Weather Outlook is for north and central Georgia.

.DAY ONE...Tonight...

A Moderate Risk (level 4 of 5) of severe weather is expected in far
west Georgia and an Enhanced Risk (Level 3 of 5) of severe weather is
expected elsewhere across our area late this afternoon, overnight,
and through Sunday morning. All severe weather hazards including
tornadoes, damaging winds, and hail will be possible with
thunderstorms that develop. Flash flooding is possible tonight
across portions of northern Georgia, with more localized flooding
possible elsewhere.

Residents should ensure that they have a way of receiving
warnings and a plan for sheltering should warnings be issued!

.DAYS TWO THROUGH SEVEN...Sunday through Friday...

River and flash flooding are possible Sunday morning as a result of
heavy rains across northern Georgia.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is requested through Sunday morning. Spotters
are encouraged to report or relay severe weather reports to the
National Weather Service.

In the hours before

Local storm report, Mar 15, 11:14 PM EDT, 44 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
1114 PM EDT Sat Mar 15 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1045 PM     Non-Tstm Wnd Dmg 2 NNW Bremen            33.75N 85.15W
03/15/2025                   Haralson           GA   Amateur Radio

            Several trees and power lines down.

&&

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 15, 8:58 PM EDTTornado WarningFFCFannin, Gilmer17 min
Mar 15, 10:55 PM EDTSevere Thunderstorm WarningFFCBartow, Carroll, Cobb, Coweta, Douglas, Floyd and 6 more65 min
Mar 15, 11:38 PM EDTSevere Thunderstorm Warning Considerable damage threatFFCCarroll, Cobb, Douglas, Paulding27 min
Mar 15, 11:46 PM EDTTornado WarningFFCCherokee, Cobb, Paulding15 min
Mar 15, 11:59 PM EDTSevere Thunderstorm WarningFFCBartow, Cherokee, Cobb, Pickens31 min
Mar 16, 12:04 AM EDTFlash Flood WarningFFCBartow, Carroll, Cobb, Douglas, Floyd, Haralson and 2 more2 hr
Mar 16, 1:09 AM EDTSevere Thunderstorm WarningFFCChattahoochee, Harris, Marion, Meriwether, Muscogee, Talbot and 1 more51 min
Mar 16, 1:59 AM EDTSevere Thunderstorm WarningFFCChattahoochee, Crawford, Harris, Marion, Meriwether, Muscogee and 6 more46 min
Mar 16, 2:04 AM EDTFlash Flood WarningFFCChattahoochee, Harris, Marion, Muscogee, Talbot82 min
Mar 16, 2:11 AM EDTTornado WarningFFCChattahoochee, Stewart34 min
Mar 16, 2:46 AM EDTSevere Thunderstorm WarningFFCChattahoochee, Marion, Schley, Stewart, Taylor, Webster44 min
Mar 16, 3:13 AM EDTSevere Thunderstorm WarningFFCBaldwin, Bibb, Crawford, Houston, Jones, Macon and 7 more47 min
Mar 16, 3:15 AM EDTRiver Flood WarningFFCPolk10 hr
Mar 16, 3:33 AM EDTRiver Flood WarningFFCGilmer54 min
Mar 16, 3:53 AM EDTSevere Thunderstorm WarningFFCBaldwin, Bleckley, Dooly, Hancock, Houston, Pulaski and 4 more52 min
Mar 16, 3:54 AM EDTTornado WarningFFCBaldwin, Hancock, Putnam15 min
Mar 16, 4:17 AM EDTSpecial Weather StatementFFCCrisp28 min
Mar 16, 4:31 AM EDTSevere Thunderstorm WarningFFCBaldwin, Bleckley, Dodge, Glascock, Hancock, Jefferson and 7 more44 min
Mar 16, 4:46 AM EDTSpecial Weather StatementFFCSumter29 min
Mar 16, 4:56 AM EDTSevere Thunderstorm WarningFFCGlascock, Jefferson, Warren49 min
Mar 16, 5:08 AM EDTSevere Thunderstorm WarningFFCBleckley, Dodge, Emanuel, Glascock, Jefferson, Johnson and 5 more52 min
Mar 16, 5:55 AM EDTSevere Thunderstorm WarningFFCEmanuel, Jefferson, Johnson, Laurens, Treutlen, Washington50 min
Mar 16, 6:06 AM EDTSpecial Weather StatementFFCDooly24 min
Mar 16, 6:24 AM EDTRiver Flood WarningFFCHaralson40 hr
Mar 16, 6:25 AM EDTSevere Thunderstorm WarningFFCBleckley, Crisp, Dodge, Dooly, Pulaski, Wilcox50 min
Mar 16, 7:04 AM EDTSevere Thunderstorm WarningFFCBleckley, Dodge, Emanuel, Johnson, Laurens, Montgomery and 2 more41 min
Mar 16, 7:22 AM EDTSpecial Weather StatementFFCMontgomery, Telfair, Wheeler38 min
Mar 16, 7:41 AM EDTTornado WarningFFCLaurens, Treutlen13 min
Mar 16, 7:47 AM EDTSevere Thunderstorm WarningFFCEmanuel, Johnson, Laurens, Montgomery, Treutlen, Wheeler43 min
Mar 16, 7:56 AM EDTSpecial Weather StatementFFCMontgomery, Toombs49 min
Mar 16, 7:59 AM EDTTornado WarningFFCEmanuel, Johnson14 min
Mar 16, 8:31 AM EDTSevere Thunderstorm WarningFFCEmanuel14 min
Mar 16, 8:52 AM EDTSpecial Weather StatementFFCToombs8 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.